# SDR GTIA2019012503109

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 6,416 hours, 2,800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THROUGH 7,000 FEET ON DESCENT HAD A FUME EVENT. STRONG ACRID CHEMICAL SMELL. RAN SUPPLEMENTAL PROCEDURE FOR FUMES. DID NOT HAVE TIME TO TROUBLESHOOT. RAN AIR PACK 1+2 FAULT PROCEDURE. FLIGHT ATT IN FWD CAB SMELLED IT, AFT DID NOT ( PACKS WIT0H MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED ) ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-ACCOMPLISHED TSM 05-50-00-810-831. FOR CABIN ODOR. PERFORM DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYS. (ECS) IAW AMM 21-00-00. NO SMELL NOTED. R&R RECICULATION FILTERS IAW AMM 21-21-41. THIS CLOSES DMI#2412590-1. MOC NOTIFIED. PLACARD REMOVED DMI LOG UPDATED
